# SDR AALA201804039017

- Difficulty date: March 29, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 58,368 hours, 28,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ROW 21 OVERWING EMERGENCY LIGHT INOPERABLE.  FOUND THE BATTERY PACK  INSTALLED IN THE WRONG DIRECTION. INSTALLED BATTERIES CORRECTLY IAW AMM 33-60-98.
